Multi-Weighted Parabolic Equations and Systems

Research output: Contribution to journalArticlepeer-review


We introduce multi-weighted parabolic operators and show that the class of such operators is closed under compositions. We prove the solvability of initial-value problems for multi-weighted parabolic equations in anisotropic Sobolev-Slobodetsky spaces and also for multi-weighted parabolic systems that are simultaneously multi-order systems relative to the spatial variables. Bibliography: 15 titles.

Original languageEnglish
Pages (from-to)267-282
Number of pages16
JournalJournal of Mathematical Sciences
Issue number2
StatePublished - Aug 2013

ASJC Scopus subject areas

  • Statistics and Probability
  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Multi-Weighted Parabolic Equations and Systems'. Together they form a unique fingerprint.

Cite this